# SDR AU980682

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 60B890049
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 MAIN FORWARD BOOST PUMP FAILED.  INVESTIGATION FOUND THE CAUSE OF THE FAILURE TO BE INSULATION FAILURE DUE TO CONDUCTIVE CORROSION AT THE WIRE TERMINAL ASSEMBLY.   PART TC:  65,844.
